# SDR GTIA201912234886

- Difficulty date: December 20, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6907
- Aircraft time: 10,078 hours, 4,482 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT TURNED OFF PACK 2 AND SMELL WENT AWAY HUMID WET SMELL MUSTY-PERFORMED TSM 05-50-00-810-831-A. IDENTIFICAATION OF ODORS. ISOLATED SMELL TO PACK #2 .
